MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: summary: blank display due to defective esm board.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: defective esm board.Correction: replace esm board.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: the screen crashed due to loose wiring and after the wiring was reconnected, it was normal.This defect was a problem with improper maintenance, and the ventilator itself had no defect.In addition, the machine was made in 2015 and has far exceeded its service life by the time it was used.Now, the hospital is going to scrap the machine.In summary, this event was unrelated to the quality of the product.We suggest that the hospital carry out maintenance on the machines every year, and check their wirings.Correction: the screen was normal after the wiring was reconnected.Reason for not taking control actions: 1.This defect was a problem with improper maintenance and had nothing to do with the product.2.Hamilton-c2 has been discontinued.3.Our agent's engineer visits the hospital regularly to solve problems in a timely manner, so as to ensure normal use of the machine.4.The problem was found during the preoperational check and the machine was not connected to the patient, so no injury was caused to the patient.Similar problems can always be found through the check before patient connection.The machine will be suspended from use timely.The event is unlikely to cause injury and belongs to "the event unlikely to cause death or injury".Therefore, this event does not meet the definition of the adverse event, and does not need to be reported as an adverse event.In summary, no control actions are required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: the screen crashed due to loose wiring and after the wiring was reconnected, it was normal.This defect was a problem with improper maintenance, and the ventilator itself had no defect.In addition, the machine was made in 2015 and has far exceeded its service life by the time it was used.Now, the hospital is going to scrap the machine.In summary, this event was unrelated to the quality of the product.We suggest that the hospital carry out maintenance on the machines every year, and check their wirings.Correction: the screen was normal after the wiring was reconnected.Reason for not taking control actions: 1.This defect was a problem with improper maintenance and had nothing to do with the product.2.Hamilton-c2 has been discontinued.3.Our agent's engineer visits the hospital regularly to solve problems in a timely manner, so as to ensure normal use of the machine.4.The problem was found during the preoperational check and the machine was not connected to the patient, so no injury was caused to the patient.Similar problems can always be found through the check before patient connection.The machine will be suspended from use timely.The event is unlikely to cause injury and belongs to "the event unlikely to cause death or injury".Therefore, this event does not meet the definition of the adverse event and does not need to be reported as an adverse event.In summary, no control actions are required.Hamilton medical ag complaint number: cer follow-up 2 - corrected information: udi related data quality updates only field d4 was updated with full udi information.Updated fields.
 
Event or Problem Description

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key18990074
Report Number3001421318-2024-00766
Device Sequence Number7540256
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(21)10019(11)150126(240)160002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer07/01/2024
07/01/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date07/11/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown